# SDR LR7A2019032701490

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 52,060 hours, 31,555 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 00327075T6
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE FS597 UNDERFLOOR BULKHEAD WEB CRACKED AT LBL18.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM CH. 51-60 & 51-70.  NR 2067.
